Ask a doctor

Eyes Bluer After Using Latisse

I have been using Latisse for about 70 days. Recently, I have noticed (as have others) that my eyes are much bluer now. I like it but hope they won't keep changing. Have others had this happen and can I trust that they won't change again?

Doctor Answers (4)

I’ve never heard of anyone’s eyes getting bluer after Latisse

+3

I’ve never heard of anyone’s eyes getting bluer after Latisse, though there have been a few reports of people with hazel eyes noticing them darken. For more information about Latisse, visit my website.


New York Oculoplastic Surgeon
5.0 out of 5 stars 24 reviews

Latisse and Eye Color Changes

+2

There is no evidence to suggest that Latisse will change your eye color. The eye is exposed to a very small amount of Latisse even when it is properly applied as directed to the upper eyelid margin using the supplied applicator. This has been demonstrated by applying a colored dye to the eyelid margin and watching its migration. Over two and a half million prescriptions for Latisse have been filled with no confirmed reports of iris pigmentation issues.

 

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Latisse

+2

First make sure you you are using the Latisse the right way. It should be applied to the lash line only by a fine brush.

Latisse can darken the brown in the eyes.

I am not sure why your eyes are getting bluer. Have your surgeon call the company for explanation, they may have seen this before

Samir Shureih, MD
Baltimore Plastic Surgeon

You might also like...

Bluer Eyes with Latisse - UNLIKELY

+2

Latisse's father drug was LUMIGAN, a glaucoma medication which was applied TO the eye as eye drops. Although it reduced eyeball pressure, it soon became in much higher demand by growing eye lashes longer (similar to the Rogaine story). Along the way,  blue eyed Lumigan users found out that the drug caused a browning of their eyes.

Since, Latisse is supposed to be applied ONLY to the lash lid - eyelash junction, NOT to the eyeball itself, ANY eye color changes are impossible with the prescribed use.

Peter A. Aldea, MD
Memphis Plastic Surgeon
5.0 out of 5 stars 61 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.